I am a little frustrated this morning and I am hoping that today I find some peace of mind so that I can continue moving in the good direction I am moving towards. Being on this new medication to come off the pain meds causes a little more "heart palpitation" than I normally get.
I normally deal with heart palpitations at least a couple of times a month, I am a heart patient, but this weekend I experienced one that was so bad that I got light headed and had to hold onto something, but then I was fine.
I read some information on the med I am on, and it says that anyone who is a heart patient really should have an EKG done after being on the new med for a week to ensure that its not causing a thing called "QT Prolongation".
There are a lot of meds that cause QT Prolongation, and this one I am on is one of them. Usually this only effects people who are on very HIGH doses of methadone of over 100mg, I am only on 20mg, but just to make sure I have to go to the heart DR's today to get checked out.
I am a little frustrated. I was doing great on this except for the extreme tiredness, and we plan to go down 5mg every 2-3 days until I am off it.
My hope is that the EKG doesn't show QT Prolongation and that the episode I had last night was just a light-headedness that comes with this medicine as a normal side effect.
I think a part of me is frustrated this morning because no matter what I do to better myself, it always comes with it's bumps in the roads. I can never have a clear path to walk.
Whenever I am concerned about something like this it causes me to go into anxiety, and then that anxiety makes the space I am in feel "doomed" or "tainted", and I really hate that feeling.
I am frustrated this morning because it seems like no matter what I do, there is always a "BUT" after it, it can never just be a GOOD thing I am doing, and what I am doing IS good which is why it makes it even more frustrating.
My fear is that the EKG will show QT Prolongation and I will end up having to come off the methadone which would cause me to go into withdrawals because I am supposed to taper down. If It doesn't show QT Prolongation than I will be happy to continue the progress I am on.
I am on 20mg right now, and plan to go down to 15mg tomorrow for 2 days and so on. We are hoping to have me off this medicine by the beginning of next week.
Why is it that whenever we try so hard to do something to better ourselves, that we are faced with challenges that try and derail us? I know sometimes God gives us obstacles for reasons, and I do pay attention to that very closely, but I have been through enough this year and just want to find peace and serenity out of this new road I am on.
So I am going to get big! I am heading to therapy right now and I will talk to him about my frustrations.. he will help me connect to myself and everyone around me as I move into this appointment today with my heart DR. My appt with the DR is at 2:45pm.
My hope is that I let my anxiety get the best of me and everything is okay and I continue to move forward on getting better. I hate going to the DR's to begin with, so when I feel there may be a problem, it make my anxiety worse!
I guess I have to look at this as the harder the challenge the more I will appreciate the outcome when I move through it. Some days its harder to see things that way, but today I will try and focus on that.
Like my husband said, it is probably all okay, I am on a very low dose and they did say this was a problem with people on very high doses, but its better to be safe for peace of mind and maybe this will help me move forward with even higher hope than I had before.
I guess this is a lesson today that some roads have bumps and they mean something whether its for peace of mind, or to guide me in a new direction. Either way I am one step closer than I was yesterday - bumps and all.